# SDR USAA2011112800005

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 55,840 hours, 36,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1858A
- Condition: Dislodged
- Location: Service Door
- Part time: 14,568 hours, 9,316 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR SLEEVE WILL NOT STAY IN PLACE MAKING IT HARD TO DISARM DOOR.  REMOVED AND REPLACED FWD SERVICE DOOR SLIDE ASSY PER AMM 25-61-35-402-003.
